MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES

ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES
Catalog Number 89-8509-450-60
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ ecuador investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during regular inspection of warehouse equipment, it was identified that the oscillating saw attachment was working normally until the first test cut, but by the time the second cut is made, the attachement stopped working.The trigger was engaged, it was turning but had no power, and it sounded as if there's something loose inside the motor that's preventing any quick-release coupling or saw attachment from turning.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
The following sections were updated: b4, b5, d2, d4, g3, g6, h2, h3, h4, h6, h11.The following sections were corrected: h6 component codes.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified no additional similar complaints for the reported item and no additional complaints for the reported part and serial combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UNIVERSAL OSCILLATING SAW ATTACH
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23037150
Report Number0008031000-2025-00145
Device Sequence Number9455010
Product Code HAB
UDI-Device Identifier00889024354913
UDI-Public(01)00889024354913(11)220315(10)5016224
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8509-450-60
Device Lot Number5016224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown